# SDR REXA2012042000541

- Difficulty date: April 20, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 18,194 hours, 15,607 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Condition: Out Of Adjust
- Location: Anti-Ice System
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ANTI-ICE DUCT WARNING MSG- CONFIGURATION COWL A/I - ON, WING A/I - OFF.  ON A/I SYNOPTIC PAGE - ONLY LEADING EDGE OF LEFT WING ILLUMINATED RED.  MSG INTERMITTENTLY RETURNED EVEN WHEN 14TH STAGE BLEEDS REMOVED.  FOUND MOUNT HARDWARE FOR SENSORS 1RT1HA & 1RT2HA CONTACTING PICCOLO TUBE, ADJUSTED PICCOLO TUBE IAW AMM 30-11-41.  TESTED SENSORS IAW AMM 30-12-12, 30-12-14, 30-12-15, 30-12-16, AMM 30-12-17, 30-12-18 ALL SWITCHES/SENSORS CHECKED GOOD ON BENCH.  REQUIRES OPC OF WING ANTI-ICE CONTROL & INDICATION PER AMM 30-12-00.
